Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Miami, FL

August 2, 2012Monroe County, Florida

NWS Miami, FL issued this special weather statement at Aug 2, 2012, 5:21 PM EDT for Monroe County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2012, 5:21 PM EDT (21:21 UTC)
Expired
Aug 2, 2012, 6:00 PM EDT
In force
39 min
Issued by
NWS Miami, FL

County Monroe County, FL

The radar

The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2012-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2440 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2012-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2440 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WWUS82 KMFL 022121
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
521 PM EDT THU AUG 2 2012

FLZ073-075-174-022200-
FAR SOUTH MIAMI-DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL MAINLAND
MONROE FL 
521 PM EDT THU AUG 2 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN MIAMI-DADE COUNTY 
  CENTRAL MAINLAND MONROE COUNTY 

* UNTIL 600 PM EDT

* AT 520 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES EAST OF WILDERNESS WATERWAY SOUTH...AND
  MOVING NORTHEAST AT 15 MPH.

* THE STORM WILL AFFECT...
  PA-HAY OKEE OVERLOOK...
  ROYAL PALM RANGER STATION...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2536 8107 2538 8103 2541 8101 2542 8104
      2542 8107 2543 8109 2554 8106 2556 8106
      2575 8100 2555 8051 2523 8065
TIME...MOT...LOC 2121Z 203DEG 12KT 2547 8096

$$

10

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 2, 4:50 PM EDT, 31 minutes earlier.

Area forecast discussion, Aug 2, 4:50 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
450 PM EDT THU AUG 2 2012

.UPDATE...POPS WERE ADJUSTED AND LARGELY INCREASED ACROSS A LARGE
PORTION OF THE REGION. CONVECTION CONTINUES TO DEVELOP ALONG SEA
BREEZE AND OUTFLOW BOUNDARIES, AND WILL BE SLOW TO DIMINISH, WITH
NO SIGNIFICANT DECREASE IN ACTIVITY EXPECTED UNTIL AFTER 00Z.

&&

.PREV DISCUSSION... /ISSUED 232 PM EDT THU AUG 2 2012/

SHORT TERM...TONIGHT THROUGH SUNDAY...LATEST 850MB STREAMLINE
ANALYSIS SHOWS A TROPICAL WAVE/TROUGH EXTENDING FROM THE NORTHERN
BAHAMAS SOUTH ACROSS CENTRAL CUBA AND INTO THE WESTERN CARIB.
LATEST WATER VAPOR IMAGES SHOW A LARGE AREA OF MOISTURE MAINLY TO
THE EAST OF THE TROUGH AXIS. MDLS MOVE THIS SYSTEM WESTWARD
THROUGH THIS PERIOD WITH MOST OF THE MOISTURE SPREADING ACROSS
SOUTH FLORIDA FROM FRI EVENING TO SUNDAY AFTERNOON. GFS ALSO SHOWS
AN UPPER LOW MOVING WEST AHEAD OF THE WAVE AND POSITIONS IT WEST OF
THE PENINSULA BY SATURDAY AFTERNOON. THE COMBINATION OF THIS TWO
SYSTEMS WILL NOT ONLY RESULT IN INCREASED LOW LEVEL CONVERGENCE
AND MOISTURE TRANSPORT, BUT ALSO INCREASED UPPER LVL DIVERGENCE
RESULTING IN INCREASING CHANCES FOR RAIN THROUGH THIS PERIOD.

LONG TERM...MONDAY THROUGH THURSDAY...TROPICAL WAVE AND UPPER LOW
MENTIONED ABOVE SHOULD MOVE WEST OF THE LOCAL AREA BY MONDAY AND
BE REPLACED BY AN ATLANTIC HIGH PRESSURE RIDGE BUILDING WESTWARD.
THIS WILL RESULT IN A MODERATE EAST FLOW BEING ESTABLISHED ACROSS
THE REGION. THIS WILL TEND FOCUS AFTERNOON CONVECTIVE ACTIVITY
MOSTLY OVER INTERIOR/WESTERN AREAS, WHILE NIGHTTIME/EARLY MORNING
SHWRS/TSTMS COULD BE EXPERIENCED OVER ERN AREAS.

TD#5 JUST EAST OF THE WINDWARD ISLANDS EARLIER THIS AFTERNOON IS
EXPECTED TO CONTINUE TO MOVE RATHER FAST WESTWARD NEXT FEW DAYS
AND SHOULD BE NEAR THE ISLANDS BY FRIDAY. THE FUTURE TRACK OF THIS
SYSTEM WILL GREATER DEPEND ON ITS ORGANIZATION AND INTENSITY AS
WELL AS ON THE STRENGTH OF THE HIGH PRESSURE RIDGE CURRENTLY OVER
THE WESTERN ATLANTIC NORTH OF THE ISLANDS. THE CURRENT FORECAST
THINKING FROM THE NATIONAL HURRICANE CENTER IS THAT THE EASTERLY
STEERING CURRENT AROUND THE BASE OF THE RIDGE SHOULD KEEP THE
DEPRESSION ON A MAINLY WESTWARD TRACK THROUGH THE CARIBBEAN SEA
THROUGH NEXT WEEK. AT THIS TIME, IT IS UNCERTAIN WHETHER MOISTURE
ASSOCIATED WITH THIS SYSTEM COULD HAVE ANY EFFECT OVER THE LOCAL
AREA. HOWEVER, IF THE LONG RANGE GFS VERIFIES, THERE COULD BE
BREEZY CONDITIONS ACROSS THE AREA DUE TO A TIGHTENING PRESSURE
GRADIENT BETWEEN THIS SYSTEM AND THE ATLANTIC RIDGE.

MARINE...PLEASANT BOATING CONDITIONS SHOULD CONTINUE AT LEAST
THROUGH THE PERIOD. HOWEVER...WINDS AND SEAS COULD BE HIGHER NEAR
SHOWERS AND STORMS SATURDAY AND SUNDAY AS THE TROPICAL WAVE MOVES
ACROSS THE AREA.

FIRE WEATHER...NO CONCERNS AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  77  89  78  89 / 20 30 30 50
FORT LAUDERDALE  79  90  77  89 / 10 30 30 50
MIAMI            78  91  77  90 / 10 30 30 40
NAPLES           77  91  77  90 / 10 30 20 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
Hazardous weather outlook, Aug 2, 3:32 PM EDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
332 PM EDT THU AUG 2 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
031030-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
332 PM EDT THU AUG 2 2012

...A FEW SEVERE THUNDERSTORMS POSSIBLE THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED, FOCUSED ACROSS
THE INTERIOR AND TOWARDS THE EAST COAST THROUGH THIS EVENING. A
FEW SEVERE THUNDERSTORMS ARE POSSIBLE, CONTAINING FREQUENT
LIGHTNING, WIND GUSTS TO AROUND 60 MPH AND HAIL.

WIND: GUSTY WINDS AROUND 60 MPH ARE POSSIBLE IN THE STRONGEST
THUNDERSTORMS THROUGH THIS EVENING.

HAIL: QUARTER SIZED HAIL MAY OCCUR IN THE STRONGEST THUNDERSTORMS
THROUGH THIS EVENING.

FLOODING: SLOW STORM MOVEMENT WILL LEAD TO THE POSSIBILITY OF
STREET FLOODING AT ISOLATED LOCALES THIS AFTERNOON INTO EARLY THIS
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING STRIKES
AND GUSTY WINDS.

HEAT INDEX VALUES OF 100 TO 105 DEGREES WILL BE POSSIBLE EACH
DAY, ESPECIALLY ACROSS THE INTERIOR.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE
NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Aug 2, 4:16 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
416 PM EDT THU AUG 2 2012

FLZ071>074-022100-
INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD
COUNTY FL METROPOLITAN MIAMI DADE FL
416 PM EDT THU AUG 2 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL BROWARD COUNTY
  NORTHEASTERN MIAMI-DADE COUNTY

* UNTIL 500 PM EDT

* AT 411 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR PEMBROKE PINES...AND MOVING NORTH AT 10
  MPH.

* THE STORM WILL AFFECT...
  PEMBROKE PINES...
  SOUTHWEST RANCHES...
  INTERSECTION I-75 AND GRIFFIN ROAD...
  COOPER CITY...
  DAVIE...
  WESTON...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2617 8048 2612 8022 2593 8032 2595 8043
TIME...MOT...LOC 2016Z 191DEG 8KT 2601 8035

10
Special weather statement, Aug 2, 4:27 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
427 PM EDT THU AUG 2 2012

FLZ073-174-022115-
FAR SOUTH MIAMI-DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL
427 PM EDT THU AUG 2 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL MIAMI-DADE COUNTY

* UNTIL 515 PM EDT

* AT 424 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 5 MILES SOUTHEAST OF PA-HAY OKEE OVERLOOK...AND
  MOVING NORTHEAST AT 10 MPH.

* THE STORM WILL AFFECT...
  PA-HAY OKEE OVERLOOK...
  ROYAL PALM RANGER STATION...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2568 8080 2544 8051 2528 8078 2538 8086
TIME...MOT...LOC 2026Z 224DEG 10KT 2538 8074

10
Special weather statement, Aug 2, 4:33 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
433 PM EDT THU AUG 2 2012

FLZ070-071-073-075-022115-
INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE
COUNTY FL MAINLAND MONROE FL
433 PM EDT THU AUG 2 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN BROWARD COUNTY
  NORTHWESTERN MIAMI-DADE COUNTY
  SOUTHEASTERN COLLIER COUNTY
  NORTH CENTRAL MAINLAND MONROE COUNTY

* UNTIL 515 PM EDT

* AT 428 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR OASIS RANGER STATION...AND MOVING
  NORTHEAST AT 25 MPH.

* THE STORM WILL AFFECT...
  DADE-COLLIER TRAINING AIRPORT...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2611 8102 2591 8069 2573 8105 2588 8115
TIME...MOT...LOC 2033Z 216DEG 22KT 2590 8101

10
Local storm report, Aug 2, 5:11 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
511 PM EDT THU AUG 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             1 N CALOOSA             26.90N 80.26W
08/02/2012  M0.75 INCH       PALM BEACH         FL   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED PENNY SIZED HAIL.

&&

MJB
Special weather statement, Aug 2, 5:12 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
512 PM EDT THU AUG 2 2012

FLZ063-066-070-022200-
GLADES FL HENDRY FL INLAND COLLIER COUNTY FL
512 PM EDT THU AUG 2 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  GLADES COUNTY
  NORTHERN HENDRY COUNTY
  EXTREME NORTH CENTRAL COLLIER COUNTY

* UNTIL 600 PM EDT

* AT 507 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR LA BELLE...AND MOVING NORTH AT 25 MPH.

* THE STORM WILL AFFECT...
  ORTONA...
  MUSE...
  PALMDALE...
  LAKEPORT...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2720 8098 2705 8097 2700 8103 2698 8108
      2692 8107 2693 8110 2689 8111 2682 8105
      2682 8096 2648 8094 2647 8157 2703 8157
      2704 8128 2712 8127 2713 8117 2718 8117
TIME...MOT...LOC 2111Z 180DEG 20KT 2676 8140

10
Special weather statement, Aug 2, 5:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
521 PM EDT THU AUG 2 2012

FLZ073-075-174-022200-
FAR SOUTH MIAMI-DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL MAINLAND
MONROE FL
521 PM EDT THU AUG 2 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN MIAMI-DADE COUNTY
  CENTRAL MAINLAND MONROE COUNTY

* UNTIL 600 PM EDT

* AT 520 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES EAST OF WILDERNESS WATERWAY SOUTH...AND
  MOVING NORTHEAST AT 15 MPH.

* THE STORM WILL AFFECT...
  PA-HAY OKEE OVERLOOK...
  ROYAL PALM RANGER STATION...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2536 8107 2538 8103 2541 8101 2542 8104
      2542 8107 2543 8109 2554 8106 2556 8106
      2575 8100 2555 8051 2523 8065
TIME...MOT...LOC 2121Z 203DEG 12KT 2547 8096

10

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 3:18 PM EDTSpecial Weather StatementMFLCollier42 min
Aug 2, 3:51 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry39 min
Aug 2, 3:52 PM EDTSpecial Weather StatementMFLMonroe38 min
Aug 2, 4:09 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Aug 2, 4:16 PM EDTSpecial Weather StatementMFLBroward44 min
Aug 2, 4:27 PM EDTSpecial Weather StatementMFLMiami-Dade48 min
Aug 2, 4:29 PM EDTSevere Thunderstorm WarningMFLCollier, Glades, Hendry46 min
Aug 2, 4:33 PM EDTSpecial Weather StatementMFLMonroe42 min
Aug 2, 4:35 PM EDTSevere Thunderstorm WarningMFLPalm Beach44 min
Aug 2, 5:12 PM EDTSpecial Weather StatementMFLGlades, Hendry48 min
Aug 2, 5:23 PM EDTSpecial Weather StatementMFLBroward52 min
Aug 2, 5:29 PM EDTSpecial Weather StatementMFLMartin46 min
Aug 2, 5:38 PM EDTSpecial Marine WarningMFL67 min
Aug 2, 5:45 PM EDTSevere Thunderstorm WarningMFLGlades45 min
Aug 2, 5:53 PM EDTSpecial Weather StatementMFLPalm Beach52 min
Aug 2, 5:56 PM EDTSevere Thunderstorm WarningMFLHendry, Palm Beach49 min
Aug 2, 6:17 PM EDTSpecial Weather StatementMFLMiami-Dade43 min
Aug 2, 6:53 PM EDTSevere Thunderstorm WarningMFLPalm Beach52 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.